Package Insert: Information for the User
Saridon 250 mg/150 mg/50 mg Tablets
Paracetamol/Propifenazona/Caffeine
Read this entire package insert carefully before taking this medicine, as it contains important information for you.
Follow exactly the administration instructions contained in this package insert or those provided by your doctor or pharmacist.
Saridon is an association of paracetamol and propifenazon that act on pain and fever and caffeine that has a stimulating action on the central nervous system.
This medication is indicated for the symptomatic relief of mild or moderate pains such as headache, dental pain or menstrual pain and febrile states in adults.
Do not take Saridon:
Warnings and precautions
Consult your doctor or pharmacist before starting to take Saridon:
Inform your doctor immediately if you have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism, or are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory difficulty with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
Do not take more medication than recommended in section 3. How to take Saridon.
Do not take this medication continuously or with other analgesics.
Concurrent use of this medication with other medications containing paracetamol should be avoided, as high doses may cause liver damage. Do not use more than one medication containing paracetamol without consulting your doctor.
It is recommended to limit the use of products containing caffeine while taking this medication.
In people with difficulty sleeping, it is recommended not to take this medication in the hours leading up to bedtime, to avoid possible insomnia.
Children and adolescents
This medication is not recommended for use.
Saridon interaction with other medications
Inform your doctor or pharmacist if you are taking or have taken recently or may need to take any other medication.
In particular, if you are taking any of the following medications, it may be necessary to modify the dose of one or both or discontinue treatment:
Taking Saridon with food, drinks, and alcohol
If you regularly consume alcohol (three or more alcoholic beverages per day), taking Saridon may cause stomach bleeding or liver damage.
Limit your consumption of caffeine-containing beverages (coffee, tea, chocolate, and cola drinks) while taking this medication.
Pregnancy, breastfeeding, and fertility
If you are pregnant or breastfeeding, or think you may be pregnant or plan to become pregnant, consult your doctor or pharmacist before using this medication.
Pregnancy
Do not take Saridon if you are in the last 3 months of pregnancy, as it may harm the fetus or cause problems during delivery.
This medication may cause kidney and heart problems in the fetus. It may affect your bleeding tendency and that of your baby, causing a possible delay in delivery or prolonging it beyond what is expected.
You should not take Saridon during the first 6 months of pregnancy unless absolutely necessary and advised by your doctor. If you need treatment during this period or while trying to become pregnant, the dose will be limited to the lowest possible for the shortest time possible.
If you take Saridon for several days from week 20 of pregnancy, it may cause kidney problems in the fetus that could lead to low amniotic fluid levels (oligohydramnios) or narrowing of a blood vessel (ductus arteriosus) in the baby's heart. If you need treatment for several days, your doctor may recommend additional follow-up.
Driving and operating machinery
Do not drive or operate hazardous machinery, as this medication may cause drowsiness or decreased reaction time at recommended doses.
Follow exactly the administration instructions of this medication contained in this leaflet or those indicated by your doctor or pharmacist. In case of doubts, ask your doctor or pharmacist.
The recommended dose is:
Adults: take 1 to 2 tablets every 4 or 6 hours (6 or 4 times a day), as needed. Do not take more than 6 tablets (equivalent to 1500 mg of paracetamol/900 mg of propifenazona) every 24 hours.
Do not take more than 3 g of paracetamol every 24 hours (see section Warnings and precautions).
Always use the lower dose that is effective.
Patients with kidney or liver disease or over 65 years: before taking this medication, they must consult the doctor.
Use in children and adolescents
Do not recommend use in minors under 18 years.
Administration form:
This medication is administered orally.
The tablets should be swallowed whole, broken or crushed with food or water.
Take preferably with food if digestive discomfort is noted.
Do not take the last dose within 6 hours of going to bed to avoid possible insomnia, especially in patients with difficulty sleeping.
The administration of this medication is subject to the appearance of painful or feverish symptoms. As these symptoms disappear, this medication should be discontinued.
If pain persists for more than 5 days, fever for more than 3 days, or symptoms worsen or new ones appear, treatment should be interrupted and the doctor consulted.
If you take more Saridon than you should
The symptoms of overdose may be: nausea, dizziness, vomiting, loss of appetite, jaundice (yellow discoloration of the skin and eyes), abdominal pain, kidney or liver insufficiency, sweating, and general discomfort.
If you have ingested an overdose, you should immediately go to a medical center, even if you do not notice symptoms, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning.
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or go to a medical center immediately or call the Toxicological Information Service, phone 91 562 04 20, indicating the medication and the amount ingested.
If you have any other doubts about the use of this product, ask your doctor or pharmacist.
Like all medicines, this medicine may cause side effects, although not everyone will experience them.
Frequent side effects (may affect up to 1 in 100 people):
Rare side effects (may affect up to 1 in 1,000 people):
Very rare side effects (may affect up to 1 in 10,000 people):
Side effects whose frequency has not been established with precision:
Treatment should be immediately suspended in the event that the patient experiences any episode of dizziness or palpitations.
High doses of caffeine may cause palpitations, tachycardia, and increased blood pressure.
Reporting of side effects
If you experience any type of side effect, consult your doctor or pharmacist, even if it is a possible side effect that does not appear in this leaflet. You can also report them directly through the Spanish System for the Pharmacovigilance of Medicines for Human Use:https://notificaram.es. By reporting side effects, you can contribute to providing more information on the safety of this medicine.
No special conservation conditions are required.
Keep this medication out of the sight and reach of children.
Do not useSaridonafter the expiration date that appears on the packaging, after the abbreviation CAD. The expiration date is the last day of the month indicated.
Medicines should not be disposed of through drains or in the trash. Dispose of the packaging and medications you no longer need at the Sigre Pointof the pharmacy. If in doubt, ask your pharmacist how to dispose of the packaging and medications you no longer need. In this way, you will help protect the environment.
Composition of Saridon
- The active principles are paracetamol, 250 mg; propifenazona, 150 mg and caffeine, 50 mg.
- The other components (excipients) are: microcrystalline cellulose, hydroxypropyl methyl cellulose, formaldehyde-casein, cornstarch, talc, magnesium stearate, anhydrous colloidal silica.
Appearance of the product and contents of the packaging
Saridon are round white tablets. They are presented in a cardboard box with two PVC/Aluminum blisters containing 10 tablets each.
Holder of the marketing authorization:Responsible for manufacturing:
BAYER HISPANIA, S.L.Delpharm Gaillard
Av. Baix Llobregat, 3 – 533,Rue de l’Industrie
08970 Sant Joan Despí (Barcelona)74240 Gaillard
SpainFrance
Last review date of this leaflet: January 2025
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.